The Annals of Mathematical Statistics

Corrections to "The Non-Central Wishart Distribution and Certain Problems of Multivariate Statistics"

T. W. Anderson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 2 (1964), 923-924.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703607

Digital Object Identifier
doi:10.1214/aoms/1177703607

Mathematical Reviews number (MathSciNet)
MR19275

JSTOR
links.jstor.org

Citation

Anderson, T. W. Corrections to "The Non-Central Wishart Distribution and Certain Problems of Multivariate Statistics". Ann. Math. Statist. 35 (1964), no. 2, 923--924. doi:10.1214/aoms/1177703607. https://projecteuclid.org/euclid.aoms/1177703607


Export citation